MathSciNet Relay Station
MathSciNet bibliographic data
MR179327 (31 #3575) 28.70
Ionescu Tulcea, A. On the category of certain classes of transformations in ergodic theory. Trans. Amer. Math. Soc. 114 1965 261–279.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement